my husband has gave up

by jackie3364
(virginia)

I'm 38 and just had my third miscarriage,two in the last year, so my new hubby has giving up on trying for the last child,after stopping the depot shot about 17 months ago, and body has went through some really crazy changes,I just bought some pregestrone,and really don't know how much to really put on me, The side of dime or fifty cent pieces, so can someone help me on the side to use,most of my problems comes four day before my period weird head electrial feeling, gut(ibs)leg,arm spasm,neck and face apasm,breathless,dizzyness,and many more stuff,doctores are lose for words cause everything comes back normal......Also blood pressure was high and heart beat racing,The last two month I have been taking 5000mg of vtamin D and B complex with 2000mg of vtamin C, feeling not so tired as much and the racing heart and bloodpressure has been normal, I can't lose any weight at all,my period are every 28 day and are very heavy...please help me if you can

Comments for my husband has gave up

Click here to add your own comments

May 11, 2012
my husband has gave up
by: RJ

Never give up! Trust Wray she will help and use her cream. It is the best out there compared to all others. And use it on your husband, I do. Most of all be patient, it will all come together and be so very leery of the doctors....it's a big business with lots of money to be made and the more the numbers the larger the income. Finding one who is in it for the better of one's health is so very difficult, but they are out there.
God Bless!

May 12, 2012
my husband has gave up
by: Wray

Hi Jackie Unfortunately all Contraceptives have the potential to cause harm. But I have found symptoms can increase after stopping them. The fact that your symptoms occur in the few days before bleeding, shows your progesterone to oestrogen ratio becomes very skewed. ie progesterone is dropping faster than oestrogen. All those symptoms fall under Oestrogen Dominance. I'm pleased you're taking 5000iu's of vitamin D, that would help, certainly the BP, as it inhibits angiotensin which causes BP to rise. It sounds as if you have Insulin Resistance which does make it impossible to loose weight. A lack of vitamin D causes weight gain, and difficultly loosing if too low, see here, here, here, here, here, here and here. Have you had a test done for it? It might be an idea, as possibly the 5000iu's is not sufficient at this stage and you need to take more. Progesterone does speed metabolism slightly, so usually helps weight loss, but enough has to be used. I recommend 100-200mg/day, but as you have bad symptoms, I suggest you start on the higher amount, you might need more. Progesterone also helps very heavy bleeding, but 400mg/day is needed to stop it. There's more info on our Menstruation page. I can't give you how many tsp you need, as I don't know what cream you have. But we do have a measurement chart at the bottom of our page on How to use progesterone cream. We also have a page on Pregnancy. Take care Wray

May 12, 2012
my husband has gave up
by: Wray

Hi RJ Bless you!! Take care Wray

May 20, 2012
feeling much better
by: jackie

Its jackie and I am so thankful for all the help I did start taking 6000mg of vitaminD about two ago and sitting in the sun for an two(crabing)and feel GREAT.....I just started the progesterone at 100mg per day,its my 14 day after my period plus I trying to have an baby again too, just had an miscarriage about four months ago, my doctor check me out and gave the okay,but she didnt want me to take the cream until I was pregnant,I don't unerstand cause I won't be able to get pregnant, so that's crazy...My doctor need sto be inform and she's not....When starting the progesterone cream I get alittle lightheaded,for about 5 minutes, and then I'm good again,still taking an very good vtamin and eating right, thanks for all the good thoughts,and I have been doing alot of reading on Vitamin D too.

May 21, 2012
feeling much better
by: Wray

Hi Jackie I'm very pleased you're feeling better, and that you're reading about vitamin D. And taking a good amount too. Keep an eye out for any Oestrogen Dominance too, as the 100mg/day progesterone might not be enough. Take care Wray

Click here to add your own comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Miscarriage.


Search over 7,500 pages on this site...